Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 89, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 21, 2023, 12:37 AM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2023, 12:37 AM CDT (05:37 UTC)
- Expired
- Apr 21, 2023, 1:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted.
456
WUUS54 KEWX 210537
SVREWX
TXC029-187-493-210630-
/O.NEW.KEWX.SV.W.0089.230421T0537Z-230421T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1237 AM CDT Fri Apr 21 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
South central Guadalupe County in south central Texas...
Central Wilson County in south central Texas...
Central Bexar County in south central Texas...
* Until 130 AM CDT.
* At 1237 AM CDT, a severe thunderstorm was located over Leon Valley,
or near San Antonio, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, Schertz, Live Oak, Floresville, Poth, Stockdale, San
Antonio Int Airport, Stinson Municipal Airport, Randolph AFB, Leon
Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Shavano Park, Hollywood Park, Cross Mountain, Olmos Park and St.
Hedwig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2946 9881 2947 9880 2967 9865 2934 9788
2903 9813
TIME...MOT...LOC 0537Z 304DEG 35KT 2949 9859
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:23 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 21, 12:23 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1223 AM CDT Fri Apr 21 2023 ...New AVIATION... .UPDATE... Issued at 1156 PM CDT Thu Apr 20 2023 The back edge of the convection seems to be moving across I-35/Hwy 90 at this time. This line of storms will continue to push south. We have adjusted the POPs to reduce them over the Hill Country. Cells in the line will continue to be strong to severe for the next few hours. && .SHORT TERM... (Tonight through Friday night) Issued at 1242 PM CDT Thu Apr 20 2023 Mostly cloudy skies and southerly winds prevail across the area early this afternoon. Temperatures are in the lower 80s across most locations with some shower activity noted near Bexar County and east of the I35 corridor. Aircraft soundings from AUS show a decent cap that remains near 725 mb and this is likely preventing deep updrafts from occurring. However, the HRRR continues to want to strengthen this activity later today which likely points to the cap either eroding or surface temperatures warming beyond the point where the cap matters. The storm environment is unstable this afternoon with CAPE values approaching 3000 J/kg. Effective bulk shear is near 30 knots which would support some severe threat if deep convection becomes established. The main threats this afternoon would be hail and damaging winds as helicity values are low. The attention after the afternoon activity then focuses on a potential line of showers and storms along a boundary to our northwest. Morning high-res guidance shows this activity moving through the CWA late this afternoon through the evening hours from northwest to southeast. Guidance has shown a bit higher coverage of activity to the west and the latest Day 1 Outlook from SPC accounts for this with the slight risk now almost to the Rio Grande. Large hail and damaging winds will continue to be the main risks for severe convection. Low-level winds pick up slightly this evening, and while we can't completely rule out a tornado or two, overall chances are low. Rainfall amounts for most locations will average below an inch, but some spots may pick up 1-3 inches with isolated higher amounts. This could lead to a localized minor flooding threat from the heavier totals. Most of the shower and thunderstorm activity will push east of the area by 1 AM. Lows tonight will be in the 60s. There could be a few residual showers or storms in the east tomorrow morning, but otherwise, a dry Friday is expected with highs ranging from the lower 80s in the northeast to the lower 90s in the southwest. Mostly clear skies and lows in the 50s to lower 60s returns Friday night. && .LONG TERM... (Saturday through Thursday) Issued at 1242 PM CDT Thu Apr 20 2023 Synopsis: Behind Friday's departed cold front, predominantly west to northwest flow will prevail in the mid and upper levels through the majority of the period. Conditions will remain unsettled, with mentionable precipitation probabilities and shower/storm mentions remaining in the forecast through the middle portions of next week. While each day won't feature severe thunderstorm potential, an isolated strong to severe storm can't be ruled out from San Antonio and points westward on Saturday. Largely southerly to southeasterly 925-850 mb flow will prevail Sunday and Monday, bringing plenty of Gulf moisture northward atop of a cooler boundary layer under the influence of easterly winds. This will help to drive additional precipitation chances through the beginning of next week. An upper disturbance is forecast to eject from the central Rocky Mountains on Tuesday, encouraging surface cyclogenesis to our north in the Texas Panhandle/Red River vicinity. This will place the majority of South- Central Texas to the east of a sharpening dryline. The combination of the advancing dryline and favorable forcing aloft could support more vigorous thunderstorm development during this portion of the period. While still six days out, it's possible that some of this activity could become strong to severe. Saturday: Winds will be quick to turn southeasterly behind the Friday cold front, bringing moisture and attendant instability quickly back into portions of the area. Guidance continues to suggest that the greatest instability will pool over our southwestern zones, where as much as 1000-1500 J/kg of CAPE could materialize in the mixed layer. The combination of said instability and sufficient shear aloft could support some better-organized convection during the afternoon hours. It's possible that some of said activity could reach marginally severe levels, with large hail and damaging winds being the primary concerns. The Storm Prediction Center thus continues to include the majority of the southern Edwards Plateau, Rio Grande Plains, and portions of western Hill Country (including the city of San Antonio) in a marginal (level 1/5) risk for severe weather in its day three convective outlook. Sunday Through Monday: Thanks to continued low level moistening, and the jet stream in place overhead, shower activity will continue. Whether thunderstorms mix in with the showers remains uncertain. The global ensembles disagree regarding the amount of instability available for storms on each afternoon, with GEFS members coming in considerably more aggressive than their ECMWF counterparts. Trends regarding instability will need to be monitored in the coming forecast cycles, as ample deep layer wind shear would support some potential for stronger thunderstorms during this portion of the period. As things currently stand, predominantly rain showers and isolated non-severe thunderstorms are expected through this portion of the period. Tuesday: More robust thunderstorm activity is possible along and east of an advancing surface dryline during the afternoon hours, particularly as the shortwave discussed in the synopsis begins to eject into the Southern Plains. The combination of lift provided by the dryline/approaching wave, ample instability, and sufficient bulk shear would likely support some strong to severe storm potential, particularly if the best forcing arrives during peak heating. Given uncertainties regarding said timing, it's much too early to offer any specifics regarding potential hazards. SPC has introduced a 15% risk area for severe thunderstorms across most of South-Central Texas in light of this potential. Remainder Of The Period: Isolated storms could persist across the far northeast on Wednesday, but it appears a drying trend will begin to establish itself by late next week/the conclusion of the long term period. && .AVIATION... (06Z TAFS) Issued at 1215 AM CDT Fri Apr 21 2023 Thunderstorms are moving through the Austin and San Antonio areas. Storms are producing brief heavy rain and strong gusty winds. Storms should move away from the terminals by around 07Z. Behind the storms ceilings will drop to IFR overnight. Winds will become northerly overnight. By afternoon skies will clear. Convection will not reach DRT. Their ceiling will drop to MVFR by around sunrise and rebound to VFR by late morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 54 80 57 / 20 0 10 20 Austin Bergstrom Intl Airport 81 53 78 56 / 20 0 10 20 New Braunfels Muni Airport 84 55 81 59 / 10 0 10 20 Burnet Muni Airport 79 52 78 54 / 10 0 10 30 Del Rio Intl Airport 91 61 89 64 / 0 0 10 50 Georgetown Muni Airport 79 52 77 55 / 20 0 10 20 Hondo Muni Airport 86 56 81 59 / 10 0 10 30 San Marcos Muni Airport 82 54 79 57 / 10 0 10 20 La Grange - Fayette Regional 79 53 78 58 / 20 0 0 10 San Antonio Intl Airport 84 57 80 60 / 10 0 10 30 Stinson Muni Airport 86 58 82 61 / 10 0 10 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Quigley Long-Term...29 Aviation...05
Hazardous weather outlook, Apr 20, 10:30 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 1030 PM CDT Thu Apr 20 2023 TXZ171>173-183>194-202>209-217>225-228-220330- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1030 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe thunderstorms are possible across most of south central Texas tonight. Large hail and damaging winds are the main threat and tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated fire weather conditions are possible Friday afternoon across the southern Edwards Plateau and Rio Grande Plains due to gusty north winds and low humidity. A few strong storms remain possible across the Rio Grande plains and southern Edwards Plateau Saturday afternoon. Large hail is the primary severe weather concern at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Apr 20, 11:14 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HAIL 4 SSE CANYON LAKE 29.83N 98.23W
04/20/2023 E1.50 INCH COMAL TX PUBLIC
PUBLIC ESTIMATED PING PONG BALL SIZE HAIL
JUST SOUTH OF CANYON LAKE OFF FM 2673.
&&
MMLocal storm report, Apr 20, 11:17 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 3 SE CANYON LAKE 29.85N 98.23W
04/20/2023 E1.25 INCH COMAL TX PUBLIC
MPING REPORT OF HALF DOLLAR SIZE HAIL.
&&
MMLocal storm report, Apr 20, 11:30 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL SMITHVILLE 30.01N 97.16W
04/20/2023 M1.75 INCH BASTROP TX PUBLIC
VIA FACEBOOK WITH PHOTO OF GOLF BALL SIZE
HAIL.
&&
MMLocal storm report, Apr 20, 11:36 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 10 N LEAKEY 29.87N 99.76W
04/20/2023 M1.75 INCH REAL TX PUBLIC
VIA TWITTER PHOTO OF SEVERAL PING PONG TO
GOLF BALL SIZE HAIL. TIME ESTIMATED VIA
RADAR IMAGERY.
&&
MMSpecial weather statement, Apr 20, 11:39 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1139 PM CDT Thu Apr 20 2023
TXZ192-193-210530-
Bastrop TX-Travis TX-
1139 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of southeastern Travis
and northwestern Bastrop Counties through 1230 AM CDT...
At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Elgin, Austin Bergstrom Int Airport, Manor, Wyldwood, Camp
Swift, Hornsby Bend, Webberville, Garfield, Del Valle, Pilot Knob,
Cedar Hills and McKinney Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3007 9763 3020 9775 3042 9741 3023 9725
TIME...MOT...LOC 0439Z 238DEG 15KT 3020 9761
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Apr 21, 12:21 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1221 AM CDT Fri Apr 21 2023
TXZ207-210600-
Guadalupe TX-
1221 AM CDT Fri Apr 21 2023
...A strong thunderstorm will impact portions of central Guadalupe
County through 100 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Zorn, or 9 miles north of Seguin, moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Braunfels, Seguin, Kingsbury, Staples, Geronimo, Zorn, Fentress,
New Braunfels National Airport and Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2950 9783 2968 9807 2982 9793 2979 9783
2978 9783 2979 9782 2977 9781 2977 9780
2975 9780 2976 9778 2975 9777 2958 9775
TIME...MOT...LOC 0521Z 302DEG 12KT 2972 9794
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:00 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Apr 20, 7:11 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 20, 7:12 PM CDT | Areal Flood Advisory | EWX | Gillespie | 32 min |
| Apr 20, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 28 min |
| Apr 20, 7:20 PM CDT | Special Weather Statement | EWX | Lee, Travis | 40 min |
| Apr 20, 7:40 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 12 min |
| Apr 20, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 30 min |
| Apr 20, 7:44 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Apr 20, 7:51 PM CDT | Special Weather Statement | EWX | Blanco, Gillespie | 39 min |
| Apr 20, 7:52 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Apr 20, 7:52 PM CDT | Special Weather Statement | EWX | Lee | 53 min |
| Apr 20, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 57 min |
| Apr 20, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 26 min |
| Apr 20, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 37 min |
| Apr 20, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 52 min |
| Apr 20, 8:44 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 20, 8:49 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 20, 9:01 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| Apr 20, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette | 66 min |
| Apr 20, 9:17 PM CDT | Tornado Warning | EWX | Bastrop, Fayette | 28 min |
| Apr 20, 9:22 PM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 20, 9:33 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 20, 9:43 PM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 20, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 65 min |
| Apr 20, 10:08 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 37 min |
| Apr 20, 10:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 3 hr |
| Apr 20, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 44 min |
| Apr 20, 10:19 PM CDT | Special Weather Statement | EWX | Hays, Kendall | 41 min |
| Apr 20, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 64 min |
| Apr 20, 10:42 PM CDT | Tornado Warning | EWX | Comal, Hays | 33 min |
| Apr 20, 10:43 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Apr 20, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 65 min |
| Apr 20, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 49 min |
| Apr 20, 10:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 32 min |
| Apr 20, 11:29 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Kendall, Medina | 4 hr |
| Apr 20, 11:39 PM CDT | Special Weather Statement | EWX | Travis | 51 min |
| Apr 20, 11:41 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 27 min |
| Apr 20, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Hays | 62 min |
| Apr 20, 11:52 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 4 hr |
| Apr 20, 11:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 53 min |
| Apr 20, 11:57 PM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe, Hays | 3 hr |
| Apr 21, 12:09 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 4 hr |
| Apr 21, 12:21 AM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Apr 21, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 64 min |
| Apr 21, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Lavaca | 62 min |
| Apr 21, 12:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 3 hr |
| Apr 21, 1:24 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 66 min |
| Apr 21, 1:39 AM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Apr 21, 1:40 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 65 min |
| Apr 21, 1:44 AM CDT | Special Weather Statement | EWX | Fayette | 46 min |
| Apr 21, 2:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Apr 21, 2:17 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Apr 21, 2:21 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 54 min |
| Apr 21, 2:41 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 22 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.